MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY
Model Number 3240
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the console display screen was defective.A rotablator rotational atherectomy system console kit was selected for use.During the procedure, the revolutions per minute (rpm) readout screen was reported to be defective.The procedure was stopped.There was no report of any harm to the patient since the burr was not introduced to the artery.

Brand Name
ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11065554
Report Number2134265-2020-18323
Device Sequence Number19485482
Product Code MCX
UDI-Device Identifier08714729353300
UDI-Public08714729353300
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3240
Device Catalogue Number3240
Device Lot NumberRC108080
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1